# SDR R61A201803080302

- Difficulty date: February 17, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 21,114 hours, 14,832 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Panel
- Condition: Cracked
- Location: Apu Bay
- Part time: 21,114 hours, 14,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED ON THE APU FIREWALL PANEL 351AZ. MAINTENANCE REMOVED AND REPLACED THE PANEL IAW AMM 53-31-21.
